# SDR REXA2017121001249

- Difficulty date: December 10, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 7,697 hours, 5,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING FWD FLOOR SUPPORT ANGLE FS 280 FOUND LH FLOOR BEAM 
CORRODED                                                          
REPAIRED THE LH FLOORBEAM AT FS280.00 IAW CRJ 900 AMM                
20-21-00-410-801-A01, SRM 51-12-00-001-001-A01, 53-00-00-101-001-A01,
51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01,    
51-40-11-001-001-A01, AND REO 670-53-11-265.
